Alert archive / Tennessee / Special Weather Statements in 2021

Special Weather Statement, NWS Nashville, TN

July 26, 2021Bedford County, Tennessee

NWS Nashville, TN issued this special weather statement at Jul 26, 2021, 1:20 PM CDT for Bedford County, Tennessee. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2021, 1:20 PM CDT (18:20 UTC)
Expired
Jul 26, 2021, 1:45 PM CDT
In force
25 min
Issued by
NWS Nashville, TN

County Bedford County, TN

The radar

The Northeast Alabama radar (KHTX), 60 km from the middle of the area, began a volume at 18:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.3 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2021-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1186 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2021-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1186 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
939 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

910 
WWUS84 KOHX 261820
SPSOHX

Special Weather Statement
National Weather Service Nashville TN
120 PM CDT Mon Jul 26 2021
 
TNZ061-075-261845-
Bedford TN-Marshall TN-
120 PM CDT Mon Jul 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MARSHALL AND
SOUTHERN BEDFORD COUNTIES UNTIL 145 PM CDT...

At 120 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Shelbyville, moving southeast at 15 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Shelbyville, Belfast and Raus. 

LAT...LON 3533 8646 3536 8649 3535 8653 3536 8654
      3537 8658 3536 8660 3533 8660 3532 8662
      3543 8671 3550 8654 3539 8629 3538 8633
      3536 8633 3536 8636 3535 8637 3535 8641
      3532 8642
TIME...MOT...LOC 1820Z 315DEG 11KT 3543 8657 

$$

Whitehead

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Jul 26, 12:02 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jul 26, 12:02 PM CDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1202 PM CDT Mon Jul 26 2021

.UPDATE...
FOR 18Z AVIATION DISCUSSION.

&&

.DISCUSSION...

Removed early this morning wording from zone forecast product.
Tweaked hourly temperature, dewpoint, and wind speed/direction
grids and blended them with associated hourly mid to late
morning grid values. Remainder of forecast continues to be on
track.

&&

.AVIATION...
18Z TAF DISCUSSION.

Scattered storms could impact BNA/MQY/CSV this afternoon before
decreasing in coverage this evening. Fog could develop and impact
the terminals near dawn which could decrease vis to MVFR at
BNA/CKV/MQY while CSV could drop to IFR/LIFR. Winds will gradually
shift to the north this evening, but should stay around 5 kts or
less.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......JB Wright
AVIATION........Reagan
Hazardous weather outlook, Jul 26, 5:02 AM CDT, 8 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
502 AM CDT Mon Jul 26 2021

TNZ005>011-023>034-056>066-075-077>080-093>095-271000-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
502 AM CDT Mon Jul 26 2021

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...Today and tonight.

A few of the stronger thunderstorms this afternoon could bring heavy
downpours resulting in minor localized flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

No hazardous weather is expected at this time.

JB Wright

In the hours before

Special weather statement, Jul 26, 12:16 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Nashville TN
1216 PM CDT Mon Jul 26 2021

TNZ060-061-095-261800-
Maury TN-Giles TN-Marshall TN-
1216 PM CDT Mon Jul 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MARSHALL...
SOUTHEASTERN MAURY AND NORTHEASTERN GILES COUNTIES UNTIL 100 PM
CDT...

At 1215 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Lewisburg, moving southeast at 10 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Lewisburg, Cornersville, Lynnville and Culleoka.

This includes Interstate 65 between mile markers 23 and 36.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3548 8710 3554 8694 3538 8671 3524 8706
TIME...MOT...LOC 1715Z 330DEG 7KT 3543 8699

Whitehead
Special weather statement, Jul 26, 1:20 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
120 PM CDT Mon Jul 26 2021

TNZ061-075-261845-
Bedford TN-Marshall TN-
120 PM CDT Mon Jul 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MARSHALL AND
SOUTHERN BEDFORD COUNTIES UNTIL 145 PM CDT...

At 120 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Shelbyville, moving southeast at 15 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Shelbyville, Belfast and Raus.

LAT...LON 3533 8646 3536 8649 3535 8653 3536 8654
      3537 8658 3536 8660 3533 8660 3532 8662
      3543 8671 3550 8654 3539 8629 3538 8633
      3536 8633 3536 8636 3535 8637 3535 8641
      3532 8642
TIME...MOT...LOC 1820Z 315DEG 11KT 3543 8657

Whitehead

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 10:57 AM CDTAreal Flood AdvisoryOHXDavidson, Rutherford, Williamson2 hr
Jul 26, 12:16 PM CDTSpecial Weather StatementOHXMarshall44 min
Jul 26, 12:34 PM CDTAreal Flood AdvisoryOHXLawrence, Wayne116 min
Jul 26, 3:38 PM CDTSpecial Weather StatementOHXSmith52 min
Jul 26, 4:26 PM CDTSpecial Weather StatementOHXCumberland34 min
Jul 26, 4:55 PM CDTAreal Flood AdvisoryOHXCumberland2 hr
Jul 26, 5:11 PM CDTSpecial Weather StatementOHXCumberland34 min
Jul 26, 5:48 PM CDTSpecial Weather StatementOHXWilliamson42 min
Jul 26, 5:55 PM CDTSevere Thunderstorm WarningOHXMarshall, Maury, Williamson16 min
Jul 26, 6:20 PM CDTSpecial Weather StatementOHXCoffee40 min
Jul 26, 6:29 PM CDTSevere Thunderstorm WarningOHXCoffee31 min
Jul 26, 6:33 PM CDTSpecial Weather StatementOHXVan Buren27 min

Nearby

Special Weather Statements in Tennessee, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.